TU Darmstadt / ULB / TUbiblio

Distribution algebras and duality

Bunge, Marta and Funk, J. and Jibladze, M. and Streicher, T. (2000):
Distribution algebras and duality.
156, In: Advances in mathematics, pp. 133-155, [Article]

Item Type: Article
Erschienen: 2000
Creators: Bunge, Marta and Funk, J. and Jibladze, M. and Streicher, T.
Title: Distribution algebras and duality
Language: English
Journal or Publication Title: Advances in mathematics
Volume: 156
Divisions: 04 Department of Mathematics
Date Deposited: 19 Nov 2008 16:24
License: [undefiniert]
Export:
Suche nach Titel in: TUfind oder in Google
Send an inquiry Send an inquiry

Options (only for editors)

View Item View Item